# SDR SWIA202056246

- Difficulty date: December 29, 2020
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: CC670382553
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE GALLEY SERVICE DOOR HANDLE HOUSING IS CHAFED ON ITS EXTERIOR FACE ON THE FWD END, AND IN THE HANDLE ASSY'S FWD RECESS, FROM THE MIGRATED ACTUATOR/HANDLE PIN.   (C-CHECK) RO 2/13/2021   INSTALLED NEW GALLEY SERVICE DOOR HANDLE HOUSING (P/N 133107-3), REF BOMBARDIER DWG# CC670-38103 REV -C AND CRJ700 SRM 51-42-06-001-001 A01. LEAK AND OPS CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
